1 doctor weighed in:

I am holding fluids while taking Neurontin. I am taking Tribenzor (amlodipine and hydrochlorothiazide and olmesartan) to keep fluid retention down. I have hypertension problems. What to do?

1 doctor weighed in
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis

In brief: BP problems & fluid

You should be seen by a physician (P) for a complete work up to find the cause of your edema (E).
You could start with the P who prescribed your Neurontin (gabapentin). At your age, you could have some cardiac and/or renal problems that could be the cause of your E, among others. See P and get an answer and a treatment plan. Good luck.

In brief: BP problems & fluid

You should be seen by a physician (P) for a complete work up to find the cause of your edema (E).
You could start with the P who prescribed your Neurontin (gabapentin). At your age, you could have some cardiac and/or renal problems that could be the cause of your E, among others. See P and get an answer and a treatment plan. Good luck.
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available